Overview Statistic: PDF-Downloads (blue) and Frontdoor-Views (gray)

Multivariate Rational Interpolation: Reconstruction of Rational Functions.

Please always quote using this URN: urn:nbn:de:0297-zib-227
  • In this paper we consider the problem of reconstructing a multivariate rational function, when only its values at sufficiently many points are known. We use for the reconstruction of bivariate rational functions a bivariate rational interpolation operator investigated by Siemaszko [7] and a new one, compare both by examples in a Computer Algebra system, and present their multivariate generalizations. {\bf Keywords:} Multivariate rational interpolation, reconstruction, symbolic computation.

Download full text files

Export metadata

Additional Services

Share in Twitter Search Google Scholar Statistics - number of accesses to the document
Author:H. Michael Möller
Document Type:ZIB-Report
Tag:Multivariante rational interpolation; reconstruction; symbolic computation
MSC-Classification:41-XX APPROXIMATIONS AND EXPANSIONS (For all approximation theory in the complex domain, see 30E05 and 30E10; for all trigonometric approximation and interpolation, see 42A10 and 42A15; for numerical approximation, see 65Dxx) / 41Axx Approximations and expansions / 41A20 Approximation by rational functions
65-XX NUMERICAL ANALYSIS / 65Dxx Numerical approximation and computational geometry (primarily algorithms) (For theory, see 41-XX and 68Uxx) / 65D05 Interpolation
Date of first Publication:1989/07/03
Series (Serial Number):ZIB-Report (SC-89-04)
Published in:Appeared in: Multivar. Approximation Theory IV, C.K. Chui et al. (eds.) ISNM Vol.90, Birkhaeuser Verlag 1989, pp. 249-256
Accept ✔
Diese Webseite verwendet technisch erforderliche Session-Cookies. Durch die weitere Nutzung der Webseite stimmen Sie diesem zu. Unsere Datenschutzerklärung finden Sie hier.